Nonuniqueness of solutions to the Lp-Minkowski problem

Huaiyu Jian Jian Lu Xu-Jia Wang

TBD mathscidoc:1910.43002

Advances in Mathematics, 281, 845-856, 2015.8
In this paper we show by example that there is no uniform estimate for the L p-Minkowski problem. As a result we obtain the nonuniqueness of solutions to the problem.
No keywords uploaded!
[ Download ] [ 2019-10-07 23:12:13 uploaded by JIAN_LU ] [ 7 downloads ] [ 0 comments ]
@inproceedings{huaiyu2015nonuniqueness,
  title={Nonuniqueness of solutions to the Lp-Minkowski problem},
  author={Huaiyu Jian, Jian Lu, and Xu-Jia Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231213818612531},
  booktitle={Advances in Mathematics},
  volume={281},
  pages={845-856},
  year={2015},
}
Huaiyu Jian, Jian Lu, and Xu-Jia Wang. Nonuniqueness of solutions to the Lp-Minkowski problem. 2015. Vol. 281. In Advances in Mathematics. pp.845-856. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231213818612531.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved